Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why has my hair become thin at the front near the quiff after getting sunburnt ?

( I am posting the same question again, the photos of the old one aren t accessible) I am 17 years old male, white skinned. Just went back from holiday. I stood in the sun for no more than 2 days, but I had no sunscreen protection or hat. I am quite sunburnt and I guess my scalp is too, but hair at the front of my head(where my quiff is) is visibly less thick at the roots and I can totally remember it wasn t like this before the sun damage. I didn t really see any hair falling out when washing it, and it s quite a short hairstyle too. I m almost certain that it s all due to the severe sun, what do you think? Is it reversible? You can see a spot, I ve had it since birth , but now it is much more visible and as I said, hair in front of my head isn t as thick as it used to be literally before I exposed myself to the sun. I plan to get it buzz cut, because I don t think it will get any better with this length, what do you think? What else should I do?
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for your query.     
If it is due to sun exposure ,it is temporary and reversible ,it may take 3-6 months to get it reversible. So go for daily head massage along with well balanced diet rich in proteins & multivitamin.also add plenty of fresh fruits & vegetables to your diet.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor